MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "outer transparent package damaged.Upon opening, a damaged corner was found; therefore, the device was not used to avoid contamination.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of a damaged tray was confirmed through investigation of the returned sample.The customer returned one unopened kit for analysis.One corner of the tray was bent, resulting in a crack and separation in the plastic.Visual analysis revealed a corner of the tray was bent, causing a crack and separation in the packaging.The crack created a sterility breach in the kit.Stress marks are seen on the plastic around the bent corner, which is consistent with force being applied to the tray.The packaging facility confirmed that all tray seals undergo 100% inspection prior to hood inspection, during which particulate matter, kit integrity, and component presence are fully evaluated.As the lidstock remained intact and adhered to the tray, the damage is presumed to have occurred after completion of the packaging process.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24018400
Report Number3006425876-2026-00072
Device Sequence Number12999906
Product Code DYB
UDI-Device Identifier00801902102898
UDI-Public(01)00801902102898(11)231124(17)280928(10)71F24C1541(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number71F24C1541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown